# SDR 96ZZZX633

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 104343
- Condition: Low Pressure
- Location: L-1 Door
- Part time: 2,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, THE L-1 EMERGENCY EVACUATION SLIDE PACK PRESSURE WAS FOUND LOW.  REPLACED SLIDE ASSEMBLY.  VENDOR TEAR DOWN REVEALED LOW BOTTLE PRESSURE.  OVERHAULED, HYDROSTATIC TESTED, AND REFILLED BOTTLE.  REFERENCE:  OPERATOR CONTROL NR ASAA9510118.
